# SDR 0093855

- Difficulty date: November 3, 2006
- Submitted: May 3, 2007
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 58
- Propeller: Hartzl BHCC2YF2
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: D2011
- Part serial: AN737
- Condition: Corroded
- Location: Propeller
- Component: Hartzl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB CORRODED BEYOND SPEC.
